MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO POWER-PRO XT; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO POWER-PRO XT; STRETCHER, WHEELED
Catalog Number 6506000000
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Codes Laceration(s) (1946); Skin Tears (2516); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.9 device(s) was functionally/visually inspected in the field.The device(s) was/were repaired and returned to use.1 device is pending evaluation: evaluation results findings (components/results): 1 device: spring / dust or dirt problem identified.1 device: shock absorber / mechanical problem identified.3 devices: hydraulic system / mechanical problem identified.1 device: chassis/frame; rod/shaft / device migration.1 device: rod/shaft / wear problem.1 device: controller / device migration.1 device: shock absorber / device migration.1 device: appropriate term/code not available / results pending completion of investigation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1- september 30, 2025.This report summarizes 10 malfunction event(s), where it was reported the device experienced unintended cot lowering or cot dropping to lowest position (no cot tip) or fowler unexpected drop/collapse.There were 2 events with patient involvement; 1 patient experienced a laceration and a skin tear, but no serious adverse consequence or clinically relevant delay in treatment was reported, and 1 it is unknown.
 
Event or Problem Description
This report now summarizes 9 malfunction event(s), instead of 10.
 
Additional Manufacturer Narrative
1 device that was originally coded as evaluated was found that there was no issue with the device.1 device that was pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.Evaluation results findings (components/results) 1 device: chassis/frame/mechanical problem identified.

Brand Name
POWER-PRO XT
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key23393628
Report Number0001831750-2025-99403
Device Sequence Number18602980
Product Code FPO
UDI-Device Identifier07613327261639
UDI-Public7613327261639
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized9
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6506000000
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown